Curriculum Vitaes
Profile Information
- Affiliation
- Associate Professor, Faculty of Science and Technology, Department of Information and Communication Sciences, Sophia University
- Degree
- 博士(理学)(Mar, 2010, 広島大学)修士(理学)(Mar, 2008, 広島大学)学士(理学)(Mar, 2006, 広島大学)
- Researcher number
- 90609091
- J-GLOBAL ID
- 201301031430698749
- researchmap Member ID
- 7000004661
- External link
Research Interests
1Research Areas
1Research History
5-
Apr, 2010 - Mar, 2011
-
Apr, 2008 - Apr, 2010
Papers
42-
Journal of Knot Theory and Its Ramifications, Aug 20, 2026 Peer-reviewedCorresponding authorThis is the second paper which discusses minimum numbers of “region” colors for knots, while minimum numbers of arc colors are well-studied, where the first one is our previous paper [6]. In this paper, we give a method to evaluate minimum numbers of Dehn colors for knots by using symmetric local biquandle cocycle invariants. We give answers to some questions arising as a consequence of our previous paper [6]. In particular, we show that there exist knots which are distinguished by minimum numbers of Dehn colors.
-
Advances in Applied Mathematics, 173 102995-102995, Feb, 2026 Peer-reviewed
-
Journal of Knot Theory and Its Ramifications, 34(01), Dec 23, 2024 Peer-reviewedThe purpose of this paper is to introduce an enriched presentation, called a shade quandle presentation, containing information that can be used to normalize Alexander type invariants. We also introduce transformations on shade quandle presentations and show that two shade quandle presentations of an oriented link are related by the transformations. We see that the transformations are finer than the strong Tietze transformations to normalize Alexander type invariants.
-
Internat. J. Math., 35(5) Paper No. 2450011, 47 pp., 2024 Peer-reviewed
-
Kobe J. Math., 41 1-32, 2024 Peer-reviewed
-
Topology Appl., 307 107766, 13pp, 2022 Peer-reviewed
-
Quandles and Symmetric Spaces, OCAMI Reports, 4 29-31, 2021
-
J. Knot Theory Ramifications, 30 2150015, 34pp, 2021 Peer-reviewed
-
Topology Appl., 301 107513, 17 pp., 2021 Peer-reviewed
-
Topology Appl., 301 107512, 31 pp., 2021 Peer-reviewed
-
Topology Appl., 258 474-512, 2019 Peer-reviewed
-
Osaka Journal of Mathematics, 55 297-313, 2018 Peer-reviewed
-
Hiroshima Math. J., 48(1) 89-117, 2018 Peer-reviewed
-
J. Knot Theory Ramifications, 27(1843011, 33 pp) 1843011-1843011, 2018 Peer-reviewedIn this paper, we introduce the (co)homology group of a multiple conjugation biquandle. It is the (co)homology group of the prismatic chain complex, which is related to the homology of foams introduced by J. S. Carter, modulo a certain subchain complex. We construct invariants for [Formula: see text]-oriented handlebody-links using [Formula: see text]-cocycles. When a multiple conjugation biquandle [Formula: see text] is obtained from a biquandle [Formula: see text] using [Formula: see text]-parallel operations, we provide a [Formula: see text]-cocycle (or [Formula: see text]-cocycle) of the multiple conjugation biquandle [Formula: see text] from a [Formula: see text]-cocycle (or [Formula: see text]-cocycle) of the biquandle [Formula: see text] equipped with an [Formula: see text]-set [Formula: see text].
-
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 26(12), Oct, 2017 Peer-reviewed
-
Algebraic and Geometric Topology, 16(4) 2443-2458, 2016 Peer-reviewed
-
TOPOLOGY AND ITS APPLICATIONS, 196 921-930, Dec, 2015 Peer-reviewed
-
HIROSHIMA MATHEMATICAL JOURNAL, 44(1) 63-74, Mar, 2014 Peer-reviewed
-
Illinois Journal of Mathematics, 57(3) 817-838, 2013 Peer-reviewed
-
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 21(14), Dec, 2012 Peer-reviewed
-
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 21(4), Apr, 2012 Peer-reviewed
-
TOPOLOGY AND ITS APPLICATIONS, 159(4) 1092-1105, Mar, 2012 Peer-reviewed
-
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 20(4) 595-608, Apr, 2011 Peer-reviewed
-
Algebraic and Geometric Topology, 10(2) 853-865, Oct, 2010 Peer-reviewed
-
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 362(10) 5501-5527, Oct, 2010 Peer-reviewed
-
Journal of the Mathematical Society of Japan, 62(3) 963-973, Jul, 2010 Peer-reviewed
-
TOPOLOGY AND ITS APPLICATIONS, 157(5) 857-869, Apr, 2010 Peer-reviewed
-
ALGEBRAIC AND GEOMETRIC TOPOLOGY, 10(2) 853-865, 2010 Peer-reviewed
Misc.
3-
arXiv:2608.19559, Aug, 2026
-
https://www.math.tsukuba.ac.jp/~aishii/papers/paper043.pdf, 2026
Books and Other Publications
1Presentations
53Teaching Experience
35Professional Memberships
1Research Projects
9-
科学研究費助成事業, 日本学術振興会, Apr, 2026 - Mar, 2031
-
Grants-in-Aid for Scientific Research Grant-in-Aid for Scientific Research (C), Japan Society for the Promotion of Science, Apr, 2021 - Mar, 2025
-
Grants-in-Aid for Scientific Research, Japan Society for the Promotion of Science, Apr, 2019 - Mar, 2024
-
Apr, 2016 - Mar, 2020
-
Grants-in-Aid for Scientific Research, Japan Society for the Promotion of Science, Apr, 2014 - Mar, 2019